RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 3(255), Pages 189–190 (Mi umn2554)  

This article is cited in 3 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the spectra of adic transformations of Markov compacta

A. N. Livshits


Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:3, 222–223

Bibliographic databases:

MSC: 11J06
Received: 10.10.1985

Citation: A. N. Livshits, “On the spectra of adic transformations of Markov compacta”, Uspekhi Mat. Nauk, 42:3(255) (1987), 189–190; Russian Math. Surveys, 42:3 (1987), 222–223

Citation in format AMSBIB
\Bibitem{Liv87}
\by A.~N.~Livshits
\paper On~the~spectra of adic transformations of Markov compacta
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 3(255)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn2554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=896889}
\zmath{https://zbmath.org/?q=an:0635.47007|0648.47004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..222L}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 3
\pages 222--223
\crossref{https://doi.org/10.1070/RM1987v042n03ABEH001429}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987N637200014}


Linking options:
  • http://mi.mathnet.ru/eng/umn2554
  • http://mi.mathnet.ru/eng/umn/v42/i3/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. BEZUGLYI, J. KWIATKOWSKI, K. MEDYNETS, B. SOLOMYAK, “Invariant measures on stationary Bratteli diagrams”, Ergod Th Dynam Sys, 2009, 1  crossref  mathscinet  zmath  isi
    3. Sebastien Ferenczi, Albert M. Fisher, Marina Talet, “Minimality and unique ergodicity for adic transformations”, J Anal Math, 109:1 (2009), 1  crossref  mathscinet  zmath
    4. Aaronson J., Sarig O., “Exponential Chi-Squared Distributions in Infinite Ergodic Theory”, Ergod. Theory Dyn. Syst., 34:3 (2014), 705–724  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:191
    Full text:82
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019